# SDR SWAA2024102943678

- Difficulty date: September 30, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT GUSSET AT STRINGER 18R STATION 500I IS CRACKED ON I/B AFT WEB. MARKED<[01] REMOVED AND REPLACED GUSSET ON STRINGER 18R STATION 500I I.A.W. SRM 51-40-02-0G-0 AND B737 DWG 143A7902 REV. J;[02] REMOVED AND REPLACED GUSSET ON STRINGER 18R STATION 500I I.A.W. SRM 51-40-02-0G-0 AND B737 DWG 143A7902 REV. B;[03] VERIFIED ITEM 2 C/W;[04] C/W
